# SDR SWAA2022012116933

- Difficulty date: April 12, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bull Gear
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 K-FLAP OUTBOARD BULLNOSE TRAILING EDGE IS BROKEN 6' FROM OUTBOARD END. / REPLACED #4 K-FLAP BULLNOSE IAW CMM 57-56-33 STEP 2.D(2) AND (4)(G).
